# SDR MASA2010011800051

- Difficulty date: January 18, 2010
- Submitted: January 19, 2010
- Operation: Air carrier
- Aircraft: N75987
- Make and model: Cndair CL6002B19
- Aircraft serial: 7405
- Aircraft time: 18,518 hours, 17,695 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTING INOP.  PLACED ON MEL. RESECURED FLOOR LIGHT PINS, OP GOOD.
